×

Found 63 Documents (Results 1–63)

100
MathJax

Convergence rate of random attractors for 2D Navier-Stokes equation towards the deterministic singleton attractor. (English) Zbl 1479.35605

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 233-255 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the almost sure stability of dynamical systems with respect to white noise. (English. Russian original) Zbl 1453.93240

J. Math. Sci., New York 252, No. 2, 242-246 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 120-124 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Critical phenomena in a dynamical system under random perturbations. (English) Zbl 1447.93339

Korobeinikov, Andrei (ed.) et al., Extended abstracts Spring 2018. Singularly perturbed systems, multiscale phenomena and hysteresis: theory and applications. Selected papers based on the presentations of the joint 9th international workshop on MUlti-Rate Processes and HYSteresis and the 4th international workshop on hysteresis and slow-fast systems, MURPHYS-HSFS-2018, Barcelona, Spain, May 29 – June 1, 2018. Cham: Birkhäuser. Trends Math., Res. Perspect. CRM Barc. 11, 259-263 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic perturbations of stable dynamical systems: trajectory-wise approach. (English. Russian original) Zbl 1428.93122

J. Math. Sci., New York 241, No. 3, 340-353 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 91-103 (2017).
PDF BibTeX XML Cite
Full Text: DOI Link

Random smooth functions on compact Riemannian manifolds. (English) Zbl 1350.53022

Albin, Pierre (ed.) et al., Geometric and spectral analysis. CRM workshops on ‘Geometry of eigenvalues and eigenfunctions, June 4–8, 2012’, ‘Manifolds of metrics and probabilistic methods in geometry and analysis’, July 2–6, 2012, ‘Spectral invariants on non-compact and singular spaces’, July 23–27, 2012, Centre de Recherches Mathématiques, Montréal, Canada. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1043-8/pbk; 978-1-4704-2059-8/ebook). Contemporary Mathematics 630. Centre de Recherches Mathématiques Proceedings, 319-335 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Destabilizing effect of random parametric perturbations of the white-noise type in some quasilinear continuous and discrete dynamical systems. (Ukrainian, English) Zbl 1096.37028

Ukr. Mat. Zh. 57, No. 12, 1719-1724 (2005); translation in Ukr. Math. J. 57, No. 12, 2021-2026 (2005).
PDF BibTeX XML Cite
Full Text: DOI

The disturbance attenuation problem for a general class of linear stochastic systems. (English) Zbl 1067.93023

Voicu, Mihail (ed.), Advances in automatic control. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-7607-X/hbk). Kluwer Int. Ser. Eng. Comput. Sci. 754, 39-53 (2004).
PDF BibTeX XML Cite

Cell mapping for randomly perturbed systems. Robustness analysis of dynamical systems. (English) Zbl 1001.65136

Fortschritt-Berichte VDI. Reihe 18, Mechanik/Bruchmechanik. 273. Düsseldorf: VDI Verlag. München: TU München, vii, 92 p. (2002).
PDF BibTeX XML Cite

On stabilization of energy of a conservative system perturbed by a random “white noise” type process in the Itô form. (English. Ukrainian original) Zbl 0998.60060

Ukr. Math. J. 53, No. 10, 1738-1746 (2001); translation from Ukr. Mat. Zh. 53, No. 10, 1429-1435 (2001).
MSC:  60H10
PDF BibTeX XML Cite
Full Text: DOI

On the phase portrait of a harmonic oscillator with friction perturbed by a random process of white noise type. (English. Russian original) Zbl 1002.34049

Math. Notes 68, No. 6, 730-736 (2000); translation from Mat. Zametki 68, No. 6, 862-869 (2000).
MSC:  34F05 34C15
PDF BibTeX XML Cite
Full Text: DOI

Stochastic differential equations. A pedagogical random walk. (English) Zbl 0924.35204

Vázquez, Luis (ed.) et al., Proceedings of the Euroconference on nonlinear Klein-Gordon and Schrödinger systems: theory and applications, Madrid, Spain, September 25–30, 1995. Singapore: World Scientific. 87-109 (1996).
MSC:  35R60 60H15
PDF BibTeX XML Cite

Continuous models of the motion of inertial particles in laminar and turbulent flows based on the Fokker-Planck equations. (English. Russian original) Zbl 0864.76091

Fluid Dyn. 29, No. 2, 178-185 (1994); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 1994, No. 2, 27-35 (1994).
MSC:  76T99 76F10
PDF BibTeX XML Cite
Full Text: DOI

The construction of successive approximations of the perturbation method for systems with random coefficients. (English. Russian original) Zbl 0789.34051

J. Appl. Math. Mech. 55, No. 4, 489-495 (1991); translation from Prikl. Mat. Mekh. 55, No. 4, 612-619 (1991).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of solutions of nonlinear parabolic equations with small parameter under white noise. (English. Russian original) Zbl 0657.35074

Mosc. Univ. Math. Bull. 41, No. 3, 96-99 (1986); translation from Vestn. Mosk. Univ., Ser. I 1986, No. 3, 101-104 (1986).
Reviewer: V.Petruv
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software